一类β级扩展的Bazilevic函数及其Fekete-Szeg?问题

鲍春梅, 李书海

鲍春梅, 李书海. 一类β级扩展的Bazilevic函数及其Fekete-Szeg?问题[J]. 华南师范大学学报(自然科学版), 2010, 1(3): 7-11 .
引用本文: 鲍春梅, 李书海. 一类β级扩展的Bazilevic函数及其Fekete-Szeg?问题[J]. 华南师范大学学报(自然科学版), 2010, 1(3): 7-11 .
BAO Chunmei, LI Shuhai. A class of β rank expanded Bazilevic functionand Fekete-Szeg? problem[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 7-11 .
Citation: BAO Chunmei, LI Shuhai. A class of β rank expanded Bazilevic functionand Fekete-Szeg? problem[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 7-11 .

一类β级扩展的Bazilevic函数及其Fekete-Szeg?问题

详细信息
    通讯作者:

    鲍春梅

  • 中图分类号: 

    O174.51

A class of β rank expanded Bazilevic functionand Fekete-Szeg? problem

More Information
    Corresponding author:

    BAO Chunmei

  • 摘要: 引进了一类级扩展的Bazilevic函数,讨论了该类中函数的Fekete-Szeg问题,给出了极值函数,并改进了一些已有的相关结果.
    Abstract: A class of rank expanded Bazilevic function is introduced。 The Fekete-Szeg? problem of this class is discused and the extremal function is given, which generalize some existing results.
计量
  • 文章访问数:  2194
  • HTML全文浏览量:  91
  • PDF下载量:  317
  • 被引次数: 0
出版历程
  • 收稿日期:  2009-09-03
  • 修回日期:  2010-01-04
  • 刊出日期:  2010-08-24

目录

    /

    返回文章
    返回